Translator Disclaimer
April 1999 Estimating the probability of a rare event
Ashoke Kumar Sinha, Laurens de Haan
Ann. Statist. 27(2): 732-759 (April 1999). DOI: 10.1214/aos/1018031214

Abstract

Let $(X_{1},Y_{1}), (X_{2},Y_{2}),\dots,(X_{n},Y_{n})$ be a random sample from a bivariate distribution function $F$ which is in the domain of attraction of a bivariate extreme value distribution function $G$. A subset $C$ of $\mathbb{R}^{2}$ is given, which contains none of the observations. We shall give an asymptotic confidence interval for $\Pr((X_{i},Y_{i}) \in C)$ under certain conditions.

Citation

Download Citation

Ashoke Kumar Sinha. Laurens de Haan. "Estimating the probability of a rare event." Ann. Statist. 27 (2) 732 - 759, April 1999. https://doi.org/10.1214/aos/1018031214

Information

Published: April 1999
First available in Project Euclid: 5 April 2002

zbMATH: 1105.62344
MathSciNet: MR1714710
Digital Object Identifier: 10.1214/aos/1018031214

Subjects:
Primary: 62H10, 62P99

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.27 • No. 2 • April 1999
Back to Top